Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Sheaf theory for stacks in manifolds and twisted cohomology for $S^1$–gerbes

Ulrich Bunke, Thomas Schick and Markus Spitzweck

Algebraic & Geometric Topology 7 (2007) 1007–1062
Bibliography
1 M Atiyah, G Segal, Twisted $K$–theory and cohomology, arXiv:math.KT/0510674
2 M Atiyah, G Segal, Twisted $K$–theory, Ukr. Mat. Visn. 1 (2004) 287 MR2172633
3 K Behrend, Cohomology of stacks, from: "Intersection theory and moduli", ICTP Lect. Notes, XIX, Abdus Salam Int. Cent. Theoret. Phys., Trieste (2004) MR2172499
4 K A Behrend, On the de Rham cohomology of differential and algebraic stacks, Adv. Math. 198 (2005) 583 MR2183389
5 K Behrend, P Xu, Differentiable stacks and gerbes, arXiv:math.DG/0605694
6 P Bouwknegt, A L Carey, V Mathai, M K Murray, D Stevenson, Twisted $K$–theory and $K$–theory of bundle gerbes, Comm. Math. Phys. 228 (2002) 17 MR1911247
7 P Bouwknegt, J Evslin, V Mathai, $T$–duality: topology change from $H$–flux, Comm. Math. Phys. 249 (2004) 383 MR2080959
8 J L Brylinski, Loop spaces, characteristic classes and geometric quantization, Progress in Mathematics 107, Birkhäuser (1993) MR1197353
9 U Bunke, T Schick, M Spitzweck, Inertia and delocalized twisted cohomology, arXiv:math/0609576
10 U Bunke, T Schick, M Spitzweck, $T$–duality and periodic twisted cohomology, (in preparation)
11 D S Freed, M J Hopkins, C Teleman, Twisted equivariant $K$–theory with complex coefficients, arXiv:math.AT/0206257
12 J Heinloth, Notes on differentiable stacks, from: "Mathematisches Institut, Georg-August-Universität Göttingen: Seminars Winter Term 2004/2005", Universitätsdrucke Göttingen, Göttingen (2005) 1 MR2206877
13 N Hitchin, Lectures on special Lagrangian submanifolds, from: "Winter School on Mirror Symmetry, Vector Bundles and Lagrangian Submanifolds (Cambridge, MA, 1999)", AMS/IP Stud. Adv. Math. 23, Amer. Math. Soc. (2001) 151 MR1876068
14 M Joachim, Higher coherences for equivariant $K$–theory, from: "Structured ring spectra", London Math. Soc. Lecture Notes 315, Cambridge Univ. Press (2004) 87 MR2122155
15 M Kashiwara, P Schapira, C Houzel, Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften 292, Springer (1990) MR1074006
16 G Laumon, L Moret-Bailly, Champs algébriques, Ergebnisse der Mathematik und ihrer Grenzgebiete 39, Springer (2000) MR1771927
17 V Mathai, D Stevenson, Chern character in twisted $K$–theory: equivariant and holomorphic cases, Comm. Math. Phys. 236 (2003) 161 MR1977885
18 V Mathai, D Stevenson, On a generalized Connes–Hochschild–Kostant–Rosenberg theorem, Adv. Math. 200 (2006) 303 MR2200848
19 J P May, The geometry of iterated loop spaces, Lecture Notes in Mathematics 271, Springer (1972) MR0420610
20 J P May, J Sigurdsson, Parametrized homotopy theory, Mathematical Surveys and Monographs 132, American Mathematical Society (2006) MR2271789
21 D Metzler, Topological and smooth stacks, arXiv:math.DG/0306176
22 M K Murray, Bundle gerbes, J. London Math. Soc. $(2)$ 54 (1996) 403 MR1405064
23 M K Murray, D Stevenson, Bundle gerbes: stable isomorphism and local theory, J. London Math. Soc. $(2)$ 62 (2000) 925 MR1794295
24 B Noohi, Foundations of topological stacks I, arXiv:math.AG/0503247
25 M Olsson, Sheaves on Artin stacks, J. Reine Angew. Math. (to appear)
26 D A Pronk, Etendues and stacks as bicategories of fractions, Compositio Math. 102 (1996) 243 MR1401424
27 G Tamme, Introduction to étale cohomology, Universitext, Springer (1994) MR1317816
28 J L Tu, P Xu, C Laurent-Gangoux, Twisted $K$–theory of differentiable stacks, arXiv:math.KT/0306138